# SDR AALA20160210006

- Difficulty date: January 29, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 19,456 hours, 7,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SMALL AREA OF CORROSION BELOW LAVATORY VENT OUTLET, STATION 917, BETWEEN STRINGERS 21L & 22L.  REPAIRED IAW EA 257898.  ACFT IN BASE MX.
